# SDR AALA201708149048

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 50,069 hours, 20,515 cycles
- System (JASC): 2330 · Entertainment System
- Part: Power Supply
- Part number: 11913
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  F/A NOTIFIED US THAT IFE SYSTEM SHUTDOWN ON ITS OWN IN FLIGHT.  THEY TURNED SYSTEM OFF AND WE TURNED IFE/PASS SEAT SWITCH OFF.  THEY RESTARTED SYSTEM.  F/A NOTIFIED US OF AN ELECTRICAL SMELL ROW 17 AND AFT.  THE STRONGEST SMELL WAS AROUND ROW 17.  THEY TURNED IFE SYSTEM OFF AND RETURNED IFE/PASS SEAT SWITCH OFF.  NO MORE SMELL.  THE FLIGHT CONTINUED TO STX AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED SEAT 19DEF IN-SEAT POWER SUPPLY PER AMM 23-81-05.  IN-FLIGHT ENTERTAINMENT SYSTEM OPERATIONAL CHECK GOOD PER AMM 44-21-00.
